# SDR CA981125054

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: K271B200HG
- Condition: Failed
- Location: Blower
- Component: Dynamicair, C175R3A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FAILURE CAUSED DAMAGE TO THE ARMATURE AND END BELL OF THE BLOWER.
